American Journal of Computational Mathematics

Vol.1 No.2(2011), Paper ID 5626, 5 pages

DOI:10.4236/ajcm.2011.12014

 

Numerical Solution of Nonlinear Fredholm-Volterra Integtral Equations via Piecewise Constant Function by Collocation Method

 

A. Shahsavaran

 

 

Copyright © 2011 A. Shahsavaran et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


A. Shahsavaran, "Numerical Solution of Nonlinear Fredholm-Volterra Integtral Equations via Piecewise Constant Function by Collocation Method," American Journal of Computational Mathematics, Vol. 1 No. 2, 2011, pp. 134-138. doi: 10.4236/ajcm.2011.12014.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.